A 22-year-old male asked:
Disclaimer

i have seborrheic dermatitis, treated with triamcinolone ketaconozole cream, hypopigmentation is visible. how do i regain tone of skin (light brown)?

2 doctor answers
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Time: With time, your skin may regain its initial look, although, in some cases this doesn't happen.
Answered on Jul 14, 2017
1
1 thank
Dr. Jeffrey Hick
12 years experience Dermatology
Strong steroid: Triamcinolone is a strong corticosteroid to be treating anything on the face. I would try decreasing to a less potent steroid and moisturizing the area frequently.
Answered on Oct 18, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Jerome Litt
70 years experience Dermatology
TRIAMCINOLONE PIMPLE: IF THE PIMPLES ARE AROUND YOUR NOSE, IT MIGHT VERY WELL BE A RESULT OF THE CREAM. THEY SURE WILL GO AWAY IF YOU STOP USING THE CREAM BUT ASK YOUR DOC ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Use as prescribed.: Always better to use medications as prescribed by doctor or as recommended on packaging.
A 58-year-old male asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Yes: Ketoconazole gel can be used to treat seborrheic dermatitis.
A 51-year-old male asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Better?: More time if getting better.However if not improving then see your provider and if they do not know what to do ask for referral to Dermatology
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month